Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 36, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 5:58 PM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2024, 5:58 PM CDT (22:58 UTC)
- Expired
- Apr 28, 2024, 6:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 5:15 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -163 m²/s²
- 0-3 km storm-relative helicity
- -123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
986
WFUS54 KTSA 282258
TORTSA
OKC021-097-145-282345-
/O.NEW.KTSA.TO.W.0036.240428T2258Z-240428T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
558 PM CDT Sun Apr 28 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Mayes County in northeastern Oklahoma...
East central Wagoner County in northeastern Oklahoma...
Northwestern Cherokee County in east central Oklahoma...
* Until 645 PM CDT.
* At 558 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Sequoyah State Park, moving northeast
at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Peggs... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3619 9501 3616 9501 3616 9498 3608 9489
3590 9524 3597 9532 3625 9507
TIME...MOT...LOC 2258Z 228DEG 17KT 3597 9524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$3 follow-up statements
907
WWUS54 KTSA 282316
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
616 PM CDT Sun Apr 28 2024
OKC145-282325-
/O.CAN.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Wagoner OK-
616 PM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR EAST CENTRAL WAGONER COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3619 9501 3616 9501 3616 9498 3608 9489
3595 9517 3600 9523 3603 9523 3604 9522
3604 9521 3606 9521 3625 9507
TIME...MOT...LOC 2315Z 228DEG 17KT 3603 9516
$$
OKC021-097-282345-
/O.CON.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Mayes OK-Cherokee OK-
616 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN MAYES AND NORTHWESTERN CHEROKEE COUNTIES...
At 615 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of Peggs, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Peggs... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3619 9501 3616 9501 3616 9498 3608 9489
3595 9517 3600 9523 3603 9523 3604 9522
3604 9521 3606 9521 3625 9507
TIME...MOT...LOC 2315Z 228DEG 17KT 3603 9516
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$114
WWUS54 KTSA 282332
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
632 PM CDT Sun Apr 28 2024
OKC021-097-282345-
/O.CON.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Mayes OK-Cherokee OK-
632 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN MAYES AND NORTH CENTRAL CHEROKEE COUNTIES...
At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Peggs, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Peggs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3619 9501 3616 9501 3616 9498 3612 9494
3607 9508 3605 9514 3609 9516 3612 9516
3625 9507
TIME...MOT...LOC 2332Z 228DEG 17KT 3609 9508
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$329
WWUS54 KTSA 282344
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
644 PM CDT Sun Apr 28 2024
OKC021-097-282354-
/O.EXP.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Mayes OK-Cherokee OK-
644 PM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR SOUTHEASTERN MAYES AND NORTH CENTRAL
CHEROKEE COUNTIES WILL EXPIRE AT 645 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3619 9501 3616 9501 3616 9498 3612 9494
3607 9508 3605 9514 3609 9516 3612 9516
3625 9507
TIME...MOT...LOC 2344Z 228DEG 17KT 3612 9503
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:14 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 28, 2:14 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
214 PM CDT Sun Apr 28 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Through Tonight)
Issued at 143 PM CDT Sun Apr 28 2024
The remnants of the overnight thunderstorm complex have finally
shifted east of the area for the most part, with only a few
lingering showers across parts of Arkansas. Redevelopment of
thunderstorms remains expected from mid afternoon into the evening
in advance of the cold front/dryline. The persistent cloud cover
and rainfall has delayed an increase in instability across much of
the region, but mesoanalysis indicates a local maximum in
instability currently across south central and into portions of
southeast Oklahoma, where initial development is likely to be
located. Thunderstorms will shift to the north and east through
the rest of the afternoon and into the evening, likely exiting the
area to the east mid to late evening. Shear parameters, along with
an expected increase in instability more into eastern Oklahoma and
western Arkansas, will support a severe weather threat, including
large hail, damaging winds and a low tornado threat. In addition,
another round of heavy rain could occur, with localized flooding
remaining possible.
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 143 PM CDT Sun Apr 28 2024
After an active last few days, the early part of the work week
will provide a brief break, with surface high pressure bringing
dry weather into much of Tuesday. A storm system in the Northern
Plains toward the middle of the week will drag a front southward
toward the Oklahoma/Kansas border, leading to low shower and
thunderstorm chances on Wednesday. More widespread shower and
thunderstorm chances will arrive Thursday along with a cold front
that is expected to move through the area. Both severe weather and
heavy rain/flooding threats will exist with the Thursday and
Thursday night storms. Low shower and thunderstorm chances will
continue into early next weekend, with a more substantial system
expected toward the end of next weekend along with higher storm
chances.
&&
.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Sun Apr 28 2024
Thr focus for additional rain and storms will come later this
afternoon and continue into the evening so will tempo thunder from
late afternoon and into the evening at KMLC and all AR sites with
MVFR cigs and vsbys. Expect MVFR cigs to prevail across the AR
sites after 05z. Across the NE OK sites, conditions are expected
to improve VFR in time with storm coverage later today expected
to remain east of KBVO/KTUL/KRVS. Will include a period of MVFR
vsbys in fog after 09z at KMLC/KBVO and KRVS as clearing skies,
light winds and saturated grounds will support fog potential.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 80 59 86 / 10 0 0 0
FSM 61 83 59 87 / 50 0 0 0
MLC 59 83 60 86 / 10 0 0 0
BVO 49 80 54 86 / 10 0 0 10
FYV 57 80 55 85 / 50 0 0 0
BYV 59 78 54 84 / 60 0 0 0
MKO 57 80 57 84 / 20 0 0 0
MIO 54 78 54 84 / 30 0 0 0
F10 56 80 58 84 / 10 0 0 0
HHW 61 81 59 82 / 30 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Monday for OKZ049-053-058-063-068-069-
072-074>076.
AR...Flood Watch until 1 AM CDT Monday for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...22
LONG TERM....22
AVIATION...23Hazardous weather outlook, Apr 28, 4:44 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sun Apr 28 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sun Apr 28 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. POOR VISIBILITY. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After midnight. DISCUSSION... Numerous thunderstorms are expected this afternoon through early evening primarily along and southeast of Interstate 44. Scattered severe storms are possible with a risk of large hail, locally damaging winds, and a few tornadoes. The risk of severe weather is gradually spread eastward and diminish by mid evening. Additionally, flash flooding remains a concern with areas of heavy rain through mid evening. Main stem river flooding is ongoing across portions of the region due to the recent heavy rains. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...No Hazards. TUESDAY...Thunderstorm and High Wind Potential. WEDNESDAY...Severe Thunderstorm and High Wind Potential. THURSDAY...Severe Thunderstorm and Heavy Rain Potential. FRIDAY and SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Another storm system will arrive Tuesday, continuing to affect the area through Friday. The main impact will be repeated chances for thunderstorms and severe weather potential. Due to the previously wet conditions and additional rainfall, flooding concerns may again develop. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 28, 5:04 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
504 PM CDT Sun Apr 28 2024
OKZ060-061-064-067-282245-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
504 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND EASTERN TULSA COUNTIES
THROUGH 545 PM CDT...
At 504 PM CDT, Doppler radar indicated a strong thunderstorm over
Jenks, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Owasso... Bixby...
Jenks... Glenpool...
Catoosa... Kiefer...
Tulsa International Airport... Jenks Riverside Airport...
Liberty...
This includes Interstate 44 between mile markers 218 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3586 9600 3595 9614 3633 9587 3614 9556
TIME...MOT...LOC 2204Z 222DEG 25KT 3601 9596
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 28, 5:37 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
537 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tornado Crowder 35.12N 95.67W
04/28/2024 Pittsburg OK Emergency Mngr
&&Local storm report, Apr 28, 5:41 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
541 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM Tstm Wnd Gst Tulsa 36.13N 95.92W
04/28/2024 M59 MPH Tulsa OK ASOS
&&Local storm report, Apr 28, 5:48 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
548 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Hail 3 NE Broken Arrow 36.09N 95.76W
04/28/2024 E0.75 Inch Wagoner OK Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, Apr 28, 5:49 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
549 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Hail 4 N Jenks 36.08N 95.96W
04/28/2024 E0.50 Inch Tulsa OK Public
Report from mPING: Half-inch (0.50 in.).
&&Local storm report, Apr 28, 5:55 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
555 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM Hail Owasso 36.27N 95.85W
04/28/2024 M0.75 Inch Tulsa OK NWS Employee
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 27, 7:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| Apr 27, 7:39 PM CDT | Tornado Warning | TSA | Osage | 21 min |
| Apr 27, 8:01 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 27, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 62 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | TSA | Creek | 39 min |
| Apr 27, 10:47 PM CDT | Tornado Warning | TSA | Okfuskee | 43 min |
| Apr 27, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 63 min |
| Apr 27, 11:15 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Apr 27, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Apr 27, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Apr 27, 11:27 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 27, 11:29 PM CDT | Tornado Warning | TSA | Osage | 16 min |
| Apr 27, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Wagoner, Washington | 57 min |
| Apr 27, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 56 min |
| Apr 27, 11:51 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| Apr 27, 11:59 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa | 16 min |
| Apr 28, 12:01 AM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 28, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Apr 28, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 28, 12:14 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Apr 28, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Pittsburg, Wagoner | 57 min |
| Apr 28, 12:21 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 39 min |
| Apr 28, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Apr 28, 12:41 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Apr 28, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 62 min |
| Apr 28, 12:47 AM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 43 min |
| Apr 28, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 63 min |
| Apr 28, 1:02 AM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 64 min |
| Apr 28, 1:15 AM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 45 min |
| Apr 28, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 43 min |
| Apr 28, 1:41 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Apr 28, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Apr 28, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 60 min |
| Apr 28, 1:51 AM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| Apr 28, 1:51 AM CDT | Tornado Warning | TSA | Delaware | 39 min |
| Apr 28, 1:54 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Apr 28, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 63 min |
| Apr 28, 2:13 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 2:40 AM CDT | Special Weather Statement | TSA | Latimer | 65 min |
| Apr 28, 2:48 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee | 3 hr |
| Apr 28, 3:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 28, 3:04 AM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| Apr 28, 3:05 AM CDT | Special Weather Statement | TSA | Latimer | 55 min |
| Apr 28, 3:15 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| Apr 28, 3:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 28, 3:47 AM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Apr 28, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 49 min |
| Apr 28, 4:32 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| Apr 28, 4:46 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, LeFlore, Sequoyah | 3 hr |
| Apr 28, 4:52 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| Apr 28, 8:37 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 28 hr |
| Apr 28, 9:43 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Apr 28, 9:43 AM CDT | River Flood Advisory | TSA | Sequoyah | 30 hr |
| Apr 28, 4:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Apr 28, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 44 min |
| Apr 28, 5:04 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 47 min |
| Apr 28, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 46 min |
| Apr 28, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 28, 5:25 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 50 min |
| Apr 28, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 40 min |
| Apr 28, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 46 min |
| Apr 28, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 40 min |
| Apr 28, 5:54 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Wagoner | 3 hr |
| Apr 28, 6:00 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Apr 28, 6:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 50 min |
| Apr 28, 6:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 4 hr |
| Apr 28, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Apr 28, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 21 min |
| Apr 28, 6:22 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 38 min |
| Apr 28, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 47 min |
| Apr 28, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 23 min |
| Apr 28, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 47 min |
| Apr 28, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.